Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A SPACE OF MINIMAL TORI WITH ONE END AND CYCLIC SYMMETRY

Katsuhiro Moriya
Tsukuba Journal of Mathematics
Vol. 30, No. 1 (June 2006), pp. 131-135
Stable URL: http://www.jstor.org/stable/43686391
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A SPACE OF MINIMAL TORI WITH ONE END AND CYCLIC SYMMETRY
Preview not available

Abstract

We will explicitly give the defining equation of the moduli space of symmetric minimal tori with one end.

Page Thumbnails

  • Thumbnail: Page 
[131]
    [131]
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135